BibTeX record journals/tocl/Salibra03

download as .bib file

@article{DBLP:journals/tocl/Salibra03,
  author    = {Antonino Salibra},
  title     = {Topological incompleteness and order incompleteness of the lambda
               calculu},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {4},
  number    = {3},
  pages     = {379--401},
  year      = {2003},
  url       = {http://doi.acm.org/10.1145/772062.772067},
  doi       = {10.1145/772062.772067},
  timestamp = {Fri, 21 Nov 2003 08:34:42 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tocl/Salibra03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}